Über Summen von Mengen natürlicher Zahlen.

Peter Scherk

Elemente der Mathematik (1963)

  • Volume: 18, page 49-54
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Scherk, Peter. "Über Summen von Mengen natürlicher Zahlen.." Elemente der Mathematik 18 (1963): 49-54. <http://eudml.org/doc/140765>.

author = {Scherk, Peter},
journal = {Elemente der Mathematik},
keywords = {sumsets},
pages = {49-54},
title = {Über Summen von Mengen natürlicher Zahlen.},
url = {http://eudml.org/doc/140765},
volume = {18},
year = {1963},

AU - Scherk, Peter
TI - Über Summen von Mengen natürlicher Zahlen.
JO - Elemente der Mathematik
PY - 1963
VL - 18
SP - 49
EP - 54
KW - sumsets
UR - http://eudml.org/doc/140765
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.